# SDR ABXA040333

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,669 hours, 28,004 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Frayed
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND NR 3 ENGINE EPR WIRING HARNESS CHARRED AND FRAYED DUE TO PREVIOUS PNEUMATIC LEAK.  REPLACED NR 3 ENGINE EPR WIRES 7E57SA24N AND 3E573A24N BETWEEN CONNECTOR P1-1449 AND GROUND 825.
